# SDR SIMA990751

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AE
- Make and model: Saab 340B
- Aircraft serial: 340B304
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAW - FLT 3848 - THE SECOND FROM THE FRONT DOOR PROXIMITY LIGHT DOES NOT ILLUMINATE.  ISSUED MEL AGAINST THE EMERGENCY LIGHTING SYSTEM.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY ON 3-17-99.  OPERATIONAL CHECK GOOD.  RESTORED MEL ITEM AND RETURNED AIRCRAFT TO SERVICE.  (M)
